# SDR DALA2021080504447

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 69,719 hours, 8,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EMERGENCY EXIT SIGN COVER LOOSE. LOCATION 000. CORRECTIVE ACTION: RESECURED EXIT SIGN. (1899741)
